T Nation

Side Effect Help

500mg/wk mon/thurs Test Cyp
Adex .25 EoD
POST
Nolva 40/40/20/20
Weight: 205
height 5’8
B/f : 12%

Hey guys im just gonna jump right in it I’ve done this moderate cycle 3 times now and i keep doing it cause i always see great gains and never any serious side effects other then on PCT i often see a acne problem WITH THAT BEING SAID on cycle i have just had it with this constant … “cramp” … “spazing” … “pump” . example all through my chest , arms , and lats i am always getting these feelings in these muscle groups when i first use them for anything let it be stretching… just moving my arms behind me … laying in bed reaching over to turn the light off my chest will spaz/cramp/ for a split second and then after its gone it happens all day it doesnt happen when im lifting unless ive sat still for a long period of time in the past ive asked around and people have told me i might be magnesium depleted? well i take 2g a day of mag now to try and get it to go away and it doesnt have a noticeable effect maybe i should raise the dosage? ontop of my cycle the only other things i take are Multivit, magnesium, Doxycycline( over seas ) , Natural BP meds , and Liv52( on PCT )

Thanks for taking the time to read ! any help is appreciated!!

Hey man I wish I could help. But I thought I was going crazy but I experience this exact same thing for what ever reason. I have no idea what it is and have found no remedy it doesn’t really bother me at all I just take extra precautions when warming up for big explosive moves. If you figure something out please let me know.

Man i’ve tried over hydrating, magnesium, blood pressure meds, extra stretching / warming up… its just constant lol… i dont get it.